# SDR FXGA201708031715

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT STATION 239 AND STRINGER 33 1/2. REPAIR TO SKIN CRACK AT STATION 239. INSTALL REPAIR IN ACCORDANCE WITH DC6 OVERHAUL MANUAL FIGURE 12-21 AND 12-22.
